MathSciNet Relay Station
MathSciNet bibliographic data
MR1458584 60K25 (60J20 90B15)
Dumas, Vincent A multiclass network with non-linear, non-convex, non-monotonic stability conditions. Queueing Systems Theory Appl. 25 (1997), no. 1-4, 1–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement